# SDR CA040225006

- Difficulty date: September 30, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech A23-24
- Aircraft time: 3,095 hours
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1B235BFA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Flow Divider
- Part number: 25242192R
- Part serial: 76G
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT SAT FOR APPROXIMATELY 7 YEARS.  AFTER A POWER LOSS IN FLIGHT, SUBSEQUENT INSPECTION OF THE INJECTOR NOZZLES (TO FIND CONTAMINATION PRESENT) THE FUEL SYSTEM WAS SENT FOR REPAIR.  IT WAS GREEN-TAGGED AS REPAIRED. PROBLEM STILL PRESENT, WENT BACK,  WAS BENCH-CHECKED AND PASSED. PROBLEM STILL NOT FIXED, SENT BACK, GREEN-TAGGED AGAIN, PROBLEM STILL PRESENT.   FINALLY, WE OPENED ONE OF THE UNUSED PORTS AND THE ATTACHED PHOTOS SHOW THE CONTAMINATION THAT WAS FOUND. A NEW (OVERHAULED) FLOW DIVIDER WAS PURCHASED AND INSTALLED.  PROBLEM HAS NOT RETURNED.
